On the axiom of extensionality, part II

Journal of Symbolic Logic 24 (4):287-300 (1959)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the axiom of extensionality – Part I.R. O. Gandy - 1956 - Journal of Symbolic Logic 21 (1):36-48.
The axiom of choice and combinatory logic.Andrea Cantini - 2003 - Journal of Symbolic Logic 68 (4):1091-1108.
Cut-elimination for simple type theory with an axiom of choice.G. Mints - 1999 - Journal of Symbolic Logic 64 (2):479-485.

Analytics

Added to PP
2009-01-28

Downloads
44 (#370,999)

6 months
9 (#354,585)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On the axiom of extensionality in the positive set theory.Olivier Esser - 2003 - Mathematical Logic Quarterly 49 (1):97-100.
Light monotone Dialectica methods for proof mining.Mircea-Dan Hernest - 2009 - Mathematical Logic Quarterly 55 (5):551-561.
Extensionality in Zermelo‐Fraenkel Set Theory.R. Hinnion - 1986 - Mathematical Logic Quarterly 32 (1-5):51-60.

Add more citations

References found in this work

No references found.

Add more references